# SDR 2009FA0000343

- Difficulty date: April 21, 2009
- Submitted: April 30, 2009
- Operation: General aviation
- Aircraft: N29KL
- Make and model: Beriev BE-103
- Aircraft serial: 3302
- Engine: Cont IO360ES
- System (JASC): 6114 · Propeller Hub Section
- Part: Stud
- Condition: Unserviceable
- Location: Prop Hub
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, 2 OF THE 6 PROPELLER MOUNTING STUDS WERE FOUND TO BE SNAPPED OFF ON THE LT PROP AND LYING IN THE BOTTOM COWL.  THESE STUDS ARE SET INTO THE PROP HUB ITSELF AND SECURED TO THE CRANKSHAFT FLANGE WITH NUTS.  BOTH PROPS WERE REMOVED AND SENT TO MFG FOR OVERHAUL/REPAIR AND A CONDITION REPORT REQUESTED.  MFG SAID THAT THEY HAD MAGNAFLUXED THE REMAINING STUDS AND FOUND THEM SATISFACTORY.  (K)
